# SDR DXTA2010050304085

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK467
- Aircraft time: 1,939 hours, 1,883 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL, APPROX 60 KTS, BRAKE PEDALS WENT HARD AND BRAKES RELEASED FOR 3-5 SECOND CAME BACK AND HAPPENED AGAIN.  INSPECTED HUBCAP DRIVE CLIPS AND TRANSDUCERS, NO FAULTS FOUND. VISUALLY INSPECTED WHEEL TRANSDUCER WIRING, NO FAULTS NOTED. VERIFIED INTEGRITY OF ELECTRICAL WIRING AND COMPONENTS FOR ANTISKID SYS FROM PIN H OF A/S CONTROL BOX THROUGH A/S CONTROL SWITCH, NO FAULTS NOTED. PERFORMED OPS CHECK OF A/S SYS, NO FAULTS NOTED. TAXI CHECKED ACFT, NO FAULTS NOTED. ANTI-SKID BRAKING SYS FOUND TO OPERATED NORMAL AT THIS TIME. IAW MM 32-40-00-201.
